Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin causing depression? SteelyDan

Posted by 4WD on January 30, 2008, at 18:42:46

In reply to Klonopin causing depression?, posted by SteelyDan on January 30, 2008, at 15:16:26

> I have been on benzos for about 27 years now, my new Pdoc thinks that Klonopin (3 mgs. a day) may be the reason for my TR depression and wants me to slowly taper off of it. I have gotten down to 2 mgs. a day now for about a week and i do believe i am feeling a bit better. Anyone agree that klonopin could be a major contributor to my depression?
>
> Dan

Hi Dan,

I've been on Klonopin for about 4 years now. I started at 1mg day and over the years, have had to increae it. I don't notice that it makes me more depressed. If I don't take it I am more depressed but that could just be because the anxiety becomes worse if I lower it and that makes the depression worse.

Keep us posted.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:809748
URL: http://www.dr-bob.org/babble/20080124/msgs/809789.html